Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Irreducible Jordan algebras of self-adjoint operators


Author: Erling Størmer
Journal: Trans. Amer. Math. Soc. 130 (1968), 153-166
MSC: Primary 46.65; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0217611-5
MathSciNet review: 0217611
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [2] -, Les $ {C^\ast}$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [3] -, Traces sur les $ {C^\ast}$-algèbres, Ann. Inst. Fourier (Grenoble) 13 (1963), 219-262. MR 0149317 (26:6807)
  • [4] E. Effros and E. Størmer, Jordan algebras of selfadjoint operators, Acta Math. 115 (1966), 165-184. MR 0209858 (35:754)
  • [5] R. V. Kadison, Operator algebras with a faithful weakly-closed representation, Ann. of Math. 64 (1956), 175-181. MR 0079233 (18:54b)
  • [6] -, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 273-276. MR 0085484 (19:47e)
  • [7] E. Størmer, On the Jordan structure of $ {C^\ast}$-algebras, Trans. Amer. Math. Soc. 120 (1965), 438-147. MR 0185463 (32:2930)
  • [8] -, Jordan algebras of type I, Trans. Amer. Math. Soc. 127 (1967), 313-316. MR 0206733 (34:6550)
  • [9] D. M. Topping, Jordan algebras of self-adjoint operators, Mem. Amer. Math. Soc., No. 53 (1965), 58 pp. MR 0190788 (32:8198)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 17.00

Retrieve articles in all journals with MSC: 46.65, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217611-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society